# SDR SWAA2023050927764

- Difficulty date: April 14, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT FWD CARGO BAY BS500 RBL24 WL156.<[01] AFT SHIELD AT FORWARD CARGO BAY LOCATED BETWEEN BS492.4- BS500A RBL 24 WL 156 NOT HAS ENTRIES ALLOWABLE DAMAGE IN SRM. MUST BE REPAIR BY REPLACEMENT IAW SRM 51-10-02 PARAGRAPH 9.C.;[02] VERIFIED CORRECTIVE ACTION ITEM 1. CONCUR WITH APPLICABILITY OF SRM 51-10-02 PARAGRAPH 9.C.;[03] VERIFIED APPLICABILITY OF SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 - FORWARD AND AFT CARGO COMPARTMENT FLOOR STRUCTURE;[04] LOCATED AND DRILLED NEW FCB AFT SHIELD IAW SRM 51-40-05-0G-0 AND DRAWING#143A0080.;[05] INSTALLATION OF FCB AFT SHIELD IS DOCUMENTED ON CUSTOMER CARD# 5330-E-16461-NG (CPCP/AD MOC - FWD CARGO COMPARTMENT FLOOR STRUCTURE CORROSION PROTECTION) -TTG8Q004CCXJ-;[06] UPDATED STEP 5.  CUSTOMER#TTG8Q004CCXJ STEP 40;[07] UPDATE STEP 3. VERIFIED NO ENTRIES FOR FCB AFT SHIELD IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 - FORWARD AND AFT CARGO COMPARTMENT FLOOR STRUCTURE.;[08] VERIFIED CORRECTIVE ACTIONS 7; 5; AND 6;[09] VERIFIED CORRECTIVE ACTION 4
